# SDR UPS203329

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2024T3
- Condition: Corroded
- Location: Fs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON BOTTOM FLOORBEAM AT STA 825, RBL 62, WL 208.  INSTALLED FABRICATED SUPPORT ANGLE IAW SRM 53-10-1, 53-10-2, 51-30-2, 51-20-4 AND M/M 51-20-151.
